# SDR IPXA2016030500373

- Difficulty date: March 5, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 16,789 hours, 10,386 cycles
- System (JASC): 2610 · Detection System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LOOP B,  ILLUMINATED FOR THE MAIN DECK CARGO SMOKE DETECTION SYS.  AOM PROCEDURE APPLIED.  PERFORMED MCD SMOKE DETECTOR ADJ/TEST PROCEDURES REF MM 26-19-00.  NO FAULTS FOUND.  REPLACED SDCU 50WU3, IAW MM 26-19-34.
